# SDR MASA200602653

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 389 hours, 313 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: GG670980019
- Part serial: 00597
- Condition: Malfunctioned
- Location: Oxygen System
- Part time: 398 hours, 317 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7269 ATL.  ALT LIMITER MESSAGE FOLLOWED BY ALL THE OXYGEN MASKS DROPPED IN CABIN.  MX REMOVED AND REPLACED O2 CONTROL PANEL AND 3A HYDRAULIC PUMP.
